# SDR SWAA2020101317349

- Difficulty date: September 21, 2020
- Submitted: October 13, 2020
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 54,229 hours, 32,111 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB INSPAR RIB ASSEMBLY STA 120.30; RIB 4; STIFFENER 3 HAS A CRACK AT LOWER AREA, MARKED 78-2.  REPAIRED STIFFENER NR 3, RIB 4 AT LT HORIZONTAL STAB STA 120.30, IN REF B737 SRM 55-10-09-2R-4.  NOTE: CRACK FOUND ON UPPER FWD OUTBOARD FLANGE.  FIRST FASTENER HOLES WILL BE ACCOMPLISHED ON NR W173760-3000/0023.
